# SDR CA100903004

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Ayres S-2R
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACCIDENT WHILE CONDUCTING AGRICULTURAL SPRAYING OPERATIONS, THE ACFT EXPERIENCED AN UNCOMMANDED RETURN TO FLIGHT IDLE OF THE ENGINE THAT WAS UNRECOVERABLE RESULTING IN THE ACFT CRASHING INTO A DITCH EMBANKMENT.  UPDATE NR 1: INVESTIGATION PERFORMED ON 17 AUG.  THERE WERE NO INDICATIONS OF ANY PRE-IMPACT MECHANICAL ANOMALIES OR DYSFUNCTION TO ANY OF THE COMPONENTS OBSERVED, OR ANY OTHER CONDITIONS OBSERVED THAT WOULD CONTRIBUTE TO A LOSS OF POWER.  HIGH PRESSURE FUEL PUMP, FCU AND PROPELLER GOVERNOR BEING RETURNED TO MFG FOR FURTHER INVESTIGATION.
